Side effect of cephalexin 500 mg

I have recently had surgery on my face, and afterward my doctor prescribed me pain pills as well as Cephalexin 500mg, to prevent infection of the healing wounds. For the past 5 years or so, i’ve been having problems with my skin, and while the acne is moderate, it’s never even close to being completely gone.

However, for the one week that I’ve had to take Cephalexin 500 mg after my surgery, although there might be some side effect of cephalexin 500mg, but it has cleared my skin miraculously. It’s like someone photoshopped my face. A few days after i stopped taking it, it all came back again.

Sponsored Links

Is there some sort of a mild prescription of this drug that I can take to help deal with this problem, without it doing any long term damage to my health? I’ve been trying all kind of medication for 5 years and haven’t found anything that came even close to being helpful. Thank you.

[ad code=2 ]

Leave a Reply

Your email address will not be published. Required fields are marked *

*

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>